# SDR GTIA2017081002147

- Difficulty date: August 10, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N506NK
- Make and model: Airbus A319-132
- Aircraft serial: 2490
- Aircraft time: 44,617 hours, 21,274 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strip
- Condition: Unsecure
- Location: L4 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HISSING NOISE STILL COMING FROM L2 DOOR.  INSPECTED THE L4 DOOR.  FOUND UPPER DOOR TEFLON STRIP INTERFERING BETWEEN DOOR AND SEAL.  REMOVED IAWAMM 52-13-18.  UNABLE TO HEAR ANY NOISE WHEN PRESSURE APPLIED IAW 05-53-00.
